Medical Questions > Mental Health > Sleep Disorders Forum

How to stop Imovane withdrawal. HELP ME!!

I've not been sleeping well for 2 years and I resorted to sleeping pills to help me sleep. I tried many types like relaxer's then it came to Imovane. I've been taking it for like 1 years on and off. At 1st I took half a pill and gradually it was't enough to put me to sleep and I had to increase the dosage. I'm now taking 7 pills of 7.5mg which 52mg per night and it is really scaring me. I used to order 5 packs of 30pcs and they can last for at least 6 months but now they can last only for 2 to 3 months.

I also tried to stop taking them for 6 months but I wasn;t able to get to sleep and sometimes not even sleep for days. I might feel sleepy at times but cannot get into sleep. I thought I may need help to solve this because I don't want to end up taking pills to sleep. I'll feel agitated and cannot concentrate if I cannot get enough sleep for work.

Is there a way to help me with the withdrawing period of Imovane? Or is there any other medication I can take to help?

Please help me.. I feel like I'm dieing my life out.

Thanks!
Did you find this post helpful?
|